Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 126, NWS Charleston, SC

July 19, 2015Effingham County, Georgia; Beaufort County, Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 19, 2015, 2:51 PM EDT for Effingham County, Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 2:51 PM EDT (18:51 UTC)
Expired
Jul 19, 2015, 3:45 PM EDT
In force
54 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Effingham County, GA, Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 46 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 2:56 PM EDTTSTM WND DMG5 E Ebenezer, SCSC STATE HWY PATROL REPORTS TREE DOWN ON US HWY 321 NEAR THE DEARFIELD SAND PIT
Jul 19, 3:09 PM EDTTSTM WND DMG4 W Pritchardville, SCLARGE TREE LIMB DOWN BLOCKING TRAFFIC AT THE INTERSECTION OF PLANTATION DR AND S OKATIE HWY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS52 KCHS 191851
SVRCHS
GAC103-SCC013-053-191945-
/O.NEW.KCHS.SV.W.0126.150719T1851Z-150719T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
251 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 345 PM EDT

* AT 250 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF RIDGELAND...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RIDGELAND...JASPER...HARDEEVILLE...SUN CITY...GRAHAMVILLE...
  PURYSBURGH...SWITZERLAND AND EBENEZER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3214 8112 3217 8113 3217 8111 3219 8112
      3219 8111 3223 8115 3223 8117 3239 8123
      3251 8099 3237 8087
TIME...MOT...LOC 1850Z 345DEG 12KT 3239 8112 

HAIL...1.00IN
WIND...60MPH
 
$$

RFM
2 follow-up statements
031 
WWUS52 KCHS 191913
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT SUN JUL 19 2015

GAC103-SCC013-053-191945-
/O.CON.KCHS.SV.W.0126.000000T0000Z-150719T1945Z/
EFFINGHAM GA-JASPER SC-BEAUFORT SC-
313 PM EDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EFFINGHAM...JASPER AND BEAUFORT COUNTIES...

AT 312 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF BLUFFTON...MOVING SOUTHEAST AT 15 TO 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RIDGELAND...JASPER...HARDEEVILLE...SUN CITY...PURYSBURGH...
SWITZERLAND AND GRAHAMVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3214 8112 3217 8113 3217 8111 3219 8112
      3219 8111 3223 8115 3223 8117 3227 8117
      3249 8098 3237 8087
TIME...MOT...LOC 1912Z 319DEG 17KT 3230 8099 

HAIL...1.00IN
WIND...60MPH
 
$$

RFM
000 
WWUS52 KCHS 191941
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
341 PM EDT SUN JUL 19 2015

GAC103-SCC013-053-191950-
/O.EXP.KCHS.SV.W.0126.000000T0000Z-150719T1945Z/
EFFINGHAM GA-JASPER SC-BEAUFORT SC-
341 PM EDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM...JASPER AND
BEAUFORT COUNTIES WILL EXPIRE AT 345 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3214 8112 3217 8113 3217 8111 3219 8112
      3219 8111 3223 8115 3223 8117 3227 8117
      3249 8098 3237 8087
TIME...MOT...LOC 1940Z 345DEG 12KT 3230 8099 

$$

RFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 10:38 AM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 19, 10:38 AM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 AM EDT SUN JUL 19 2015

.SYNOPSIS...
AN INLAND SURFACE TROUGH WILL PERSIST THROUGH TUESDAY. A WEAK COLD
FRONT COULD APPROACH FROM THE NORTH ON WEDNESDAY AND THEN LINGER
THROUGH LATE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE EXPANSIVE ANTICYCLONE CENTERED OVER THE SOUTHERN GREAT PLAINS
AND LOWER MS VALLEY WILL WEAKEN A BIT ON ITS NE AND E FLANKS
TODAY JUST ENOUGH TO ALLOW WEAK PERTURBATIONS IN NW TO N FLOW
ALOFT TO BRUSH THE FORECAST AREA. 00Z MODEL GUIDANCE INDICATES AN
EARLY MORNING CAP RANGING FROM 4C ACROSS COASTAL SOUTH CAROLINA TO
ABOUT 2C-3C ACROSS SE GEORGIA. TYPICAL MID/LATE JULY THERMODYNAMIC
PROFILES PROGGED THIS AFTERNOON WITH A LEE-SIDE SURFACE TROUGH
EXTENDING INTO THE MIDLANDS AND CSRA REGION. THIN CLOUDS WILL DO
LITTLE TO HINDER STRONG SURFACE HEATING THIS MORNING WITH TEMPS
REACHING THE LOW TO MID 90S BY EARLY AFTERNOON. HIGH TEMPS IN THE
MID 90S MANY AREAS WITH MAX HEAT INDEX VALUES AROUND 105 THIS
AFTERNOON.

MODEL CONSENSUS SUGGESTS THE BETTER MID LEVEL ENVIRONMENT ALONG WITH
GREATER 850MB-500MB MOISTURE PROFILES WILL BE ALONG AND W OF I-95
UNDER RIPPLES OF WEAK UPPER DIFLUENCE. SCATTERED SHOWERS AND TSTMS
WITH PULSE/MULTICELL MODES SHOULD DEVELOP AFTER MID AFTERNOON WITH
STORM PROPAGATIONS NNW-SSE OR DOWN THE SEA-BREEZE. WE BUMPED POPS
TO 40 PERCENT ACROSS INLAND SE GEORGIA GIVEN LATEST TRENDS. DIURNAL
CONVECTION COULD BE MORE ISOLATED FURTHER NE INTO THE CHARLESTON
TRI-COUNTY AREA HOWEVER WITH A SLOWER MOVING RESULTANT SEA BREEZE WE
MAINTAINED LOW END CHANCE POPS ALONG CENTRAL COASTAL SOUTH CAROLINA.

DIURNAL CONVECTION SHOULD DIMINISH THIS EVENING AS IS TYPICAL THIS
TIME OF YEAR WITH ONLY ISOLATED POTENTIAL OVERNIGHT AT BEST. WARM
AND MUGGY CONDITIONS WITH OVERNIGHT READINGS MID TO UPPER 70S ONCE
AGAIN.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
FOR THE MONDAY THROUGH WEDNESDAY TIME PERIOD...THE FIRST COUPLE OF
DAYS WILL PRIMARILY BE DRIVEN BY THE PERSISTENT SURFACE TROUGH AND
THE GRADUALLY WEAKENING INFLUENCE OF THE UPPER RIDGE CENTERED TO THE
WEST. IN FACT BY WEDNESDAY...A WEAK FRONT WILL SINK SOUTHWARD AND
INTO THE VICINITY OF THE FORECAST AREA. THIS WILL TAKE PLACE AS
ZONAL FLOW ALOFT BECOMES MORE CYCLONIC THROUGH THE DAY. SO...THE
OVERALL TREND WILL BE FOR INCREASING DIURNAL POPS EACH DAY TO
ACCOUNT FOR THE ATMOSPHERE BECOMING MORE SUPPORTIVE OF
SHOWERS/THUNDERSTORM DEVELOPMENT. THE OVERALL SEVERE THREAT LOOKS TO
BE QUITE MARGINAL...BUT DEPENDING ON HOW MESOSCALE OUTFLOW
BOUNDARIES EVOLVE AND INTERACT THERE COULD BE A FEW STRONG TO SEVERE
STORMS EACH AFTERNOON/EVENING. IT WILL BE A WARM STRETCH OF
DAYS...WITH HIGHS REACHING THE MID/UPPER 90S EACH AFTERNOON. THIS
WILL RESULT IN HEAT INDEX VALUES UP TO AROUND 110 ESPECIALLY MONDAY
AND TUESDAY. WILL MAINTAIN THE CURRENT WORDING IN THE HWO FOR
POSSIBLY NEEDING HEAT ADVISORIES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
FOR THE LONG TERM PERIOD...THE PATTERN WILL CONTINUE TO TREND TOWARD
BECOMING MORE ACTIVE AS THE FLOW ALOFT BECOMES INCREASINGLY CYCLONIC
THANKS TO A EASTERN CONUS TROUGH. THE MID WEEK FRONT WILL BECOME
NEARLY STATIONARY AND LAY ACROSS THE REGION THROUGH LATE WEEK. THIS
WILL LEAD TO AN INCREASINGLY ACTIVE PERIOD AS WAVES DEVELOP ALONG
THE BOUNDARY. PERIODS OF HIGHER POPS ARE EXPECTED...ESPECIALLY
DURING DIURNAL HEATING...BUT WE COULD EVEN SEE ACTIVITY LINGER
THROUGH THE OVERNIGHT PERIODS AT TIMES. CONFIDENCE IN WHICH TIME
PERIODS WILL BE MOST ACTIVE IS LOW AT THIS POINT...BUT THE GENERAL
CONSENSUS IS FOR INCREASING POPS AND TEMPERATURES DECREASING A BIT
CLOSER TO CLIMO NORMALS.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH 12Z MONDAY. DIURNAL CONVECTION
IS POSSIBLE AT THE TERMINALS THIS AFTERNOON AND EVENING. 06Z MODELS
CONTINUE TO DIFFER ON BOTH CONVECTIVE INITIATION/LOCATION/TIMING
AND WE WILL KEEP TSRA/CB OUT OF THE TAFS THIS MORNING UNTIL 12Z
SOUNDING DATA BECOMES AVAILABLE.

EXTENDED AVIATION OUTLOOK...LOW END CHANCES FOR DIRECT IMPACTS
FROM AFTERNOON/EVENING THUNDERSTORMS EACH DAY.

&&

.MARINE...
A SW SYNOPTIC FLOW OVER THE WATERS THROUGH TONIGHT. SPEEDS TONIGHT
MAINLY LESS THAN 10 KT UNTIL LATE AFTERNOON. AN UPTICK IN FLOW
TONIGHT BUT ONLY 10-15 KT WELL OFFSHORE. SEAS AROUND 2 FT TODAY
BUILDING TO 2-3 FT BEYOND 20 NM TONIGHT.

MONDAY THROUGH FRIDAY...AN INLAND TROUGH OF LOW PRESSURE WILL BE
PRESENT THROUGH WEDNESDAY AND WILL HELP TO DRIVE SOUTHWEST FLOW
ACROSS THE LOCAL WATERS. WINDS WILL GENERALLY TOP OUT IN THE 15-20
KT RANGE DURING THIS TIME PERIOD...THOUGH WE COULD SEE SOME 25 KT
GUSTS ON TUESDAY WHEN THE PRESSURE GRADIENT IS EXPECTED TO BE
TIGHTEST. TYPICAL ENHANCEMENTS WILL TAKE PLACE ALONG THE LAND/SEA
INTERFACE EACH AFTERNOON AND EVENING WITH THE SEA BREEZE. THEN BY
THURSDAY AND FRIDAY THE OVERALL FLOW PATTERN WILL BECOME LESS
CERTAIN AS A FRONT SINKS INTO THE VICINITY FROM THE NORTH. WINDS
WILL BECOME A BIT MORE VARIABLE AT TIMES THOUGH WILL BE WEAKER THAN
EARLIER IN THE WEEK. SEAS WILL FLUCTUATE IN ASSOCIATED WITH PERIODS
OF STRONGER WINDS...BUT WILL GENERALLY RANGE FROM 2-3 FT WITHIN 20
NM AND 3-4 FT BEYOND.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...BSH
LONG TERM...BSH
AVIATION...
MARINE...BSH
Hazardous weather outlook, Jul 19, 4:46 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
446 AM EDT SUN JUL 19 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-200900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
446 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

EXCESSIVE HEAT...TEMPERATURES WILL RISE INTO THE MID TO UPPER 90S
FOR MOST PLACES EACH AFTERNOON FROM MONDAY THROUGH AT LEAST
WEDNESDAY. THESE HOT TEMPERATURES WILL COMBINE WITH DEWPOINTS IN
THE LOWER TO MID 70S...AND COULD RESULT IN HEAT INDEX VALUES
AROUND 110 DEGREES. HEAT ADVISORIES COULD EVENTUALLY BE NEEDED FOR
PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-200900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
446 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 1:42 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
142 PM EDT SUN JUL 19 2015

GAZ088-100-101-191815-
EFFINGHAM GA-BULLOCH GA-SCREVEN GA-
142 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...SCREVEN AND
EFFINGHAM COUNTIES UNTIL 215 PM EDT...

AT 142 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAPTOLO...OR 12 MILES EAST OF MIDDLEGROUND...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWINGTON...OLIVER...EGYPT AND KILDARE.

LAT...LON 3252 8172 3263 8163 3257 8139 3240 8151
TIME...MOT...LOC 1742Z 298DEG 19KT 3256 8160

JRL
Special weather statement, Jul 19, 1:50 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
150 PM EDT SUN JUL 19 2015

GAZ101-SCZ042-047-191815-
EFFINGHAM GA-HAMPTON SC-INLAND JASPER SC-
150 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...JASPER
AND HAMPTON COUNTIES UNTIL 215 PM EDT...

AT 149 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GARNETT...OR 14 MILES NORTH OF SPRINGFIELD...MOVING SOUTHEAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TARBORO...TILLMAN...GARNETT...ROBERTVILLE...CLYO AND EBENEZER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3252 8144 3264 8135 3255 8102 3237 8119
TIME...MOT...LOC 1749Z 298DEG 19KT 3258 8131

JRL
Special weather statement, Jul 19, 2:47 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT SUN JUL 19 2015

GAZ101-SCZ047-051-191915-
EFFINGHAM GA-INLAND JASPER SC-COASTAL JASPER SC-INLAND JASPER SC-
COASTAL JASPER SC-
247 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES UNTIL 315 PM EDT...

AT 247 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SWITZERLAND...OR NEAR RIDGELAND...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RIDGELAND...JASPER...RINCON...HARDEEVILLE...GRAHAMVILLE...OLD
HOUSE...PURYSBURGH AND SWITZERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3235 8128 3257 8090 3248 8082 3242 8085
      3230 8097 3230 8100 3228 8100 3219 8109
TIME...MOT...LOC 1847Z 344DEG 11KT 3240 8100

RFM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:42 PM EDTSpecial Weather StatementCHSBulloch33 min
Jul 19, 1:50 PM EDTSpecial Weather StatementCHSEffingham25 min
Jul 19, 3:07 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham53 min
Jul 19, 3:10 PM EDTSevere Thunderstorm WarningCHSChatham65 min
Jul 19, 3:36 PM EDTSpecial Weather StatementCHSBryan24 min
Jul 19, 5:10 PM EDTSpecial Weather StatementCHSCandler50 min
Jul 19, 5:30 PM EDTSpecial Weather StatementCHSLong60 min
Jul 19, 5:34 PM EDTSpecial Weather StatementCHSJenkins, Screven56 min
Jul 19, 6:30 PM EDTSpecial Weather StatementCHSScreven45 min
Jul 18, 8:27 PM EDTSpecial Weather StatementCHSClarendon33 min
Jul 18, 8:38 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester56 min
Jul 18, 8:51 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton54 min
Jul 18, 9:32 PM EDTSpecial Weather StatementCHSAllendale28 min
Jul 18, 9:46 PM EDTSpecial Weather StatementCHSHampton29 min
Jul 19, 2:47 PM EDTSpecial Weather StatementCHSJasper28 min
Jul 19, 3:05 PM EDTSpecial Weather StatementCHSColleton25 min
Jul 19, 3:13 PM EDTSpecial Marine WarningCHS2 hr
Jul 19, 3:19 PM EDTSpecial Weather StatementCHSAllendale41 min
Jul 19, 3:24 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Jasper66 min
Jul 19, 3:32 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Colleton, Dorchester58 min
Jul 19, 3:43 PM EDTSpecial Weather StatementCHSBerkeley, Dorchester47 min
Jul 19, 3:49 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper41 min
Jul 19, 4:16 PM EDTSpecial Marine WarningCHS59 min
Jul 19, 4:19 PM EDTSpecial Marine WarningCHS116 min
Jul 19, 4:31 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Colleton44 min
Jul 19, 5:08 PM EDTSpecial Weather StatementCHSColleton52 min
Jul 19, 5:12 PM EDTSpecial Marine WarningCHS2 hr
Jul 19, 5:14 PM EDTSpecial Marine WarningCHS2 hr
Jul 19, 5:16 PM EDTSpecial Weather StatementCHSCharleston44 min
Jul 19, 7:08 PM EDTSpecial Weather StatementCHSHampton52 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.